Discussions By Condition: Colon conditions

Could this be rectal/colon obstruction?

Posted In: Colon conditions 0 Replies
  • Posted By: todamax15
  • August 14, 2009
  • 09:52 AM


I stopped having bowel urges for past 3 weeks. The only time I would defecate daily is after my breakfast or first meal of the day. Usually about 30 mins after my first meal, I would have feelings of flatulence or something wanting to come out, from there I can defecate and actually have bowel movements. But I do not feel any bowel urges when this happens. And when I do defecate here, bowels are usually not much and are hard and solid. Then about usually 5 minutes after getting out of toilet, I would have feeling of flatulence and bowels trying to come out again prompting me to go back to bathroom defecate again. But bowels again be not much, but softer, looser and narrower than the first time. After I’m done, 5 minutes later, it would happen again. This would repeat itself for usually 4-5 time a day with each time the stool softer and narrower than the last. At times, the stool would even become diarrhea.

This entire situation started off 3 weeks ago after drinking a full glass of milk which was what I haven’t drank since like a year ago and followed by 2 days of constipation. Back then few years ago, I use to drink milk consistently. So I don’t know if this is a cause from lactose intolerance knowing I don’t have it back then. I’m also suspecting it to be a case of partial colon or rectal obstruction, as maybe that might explain the narrow stools and having to go several times instead of just once and maybe a cause of lacking bowel urges with the sides of the rectum being obstructed?

I also have a healthy diet with lots of fruits and vegetables, rarely any junk food and exercise good deal daily. I am hesistant to take any laxatives or any bowel irregularity medicine seeing how I still am getting bowel movements. But don’t want to take diarrhea medicine since that might actually stop my bowel movements.

Anyone know what could be the cause of this? And if any over the counter medicine and resolve this? I currently have no health insurance so would like to avoid the doctor unless it’s urgent or extremely necessary. Any advice is greatly appreciated. Thank you in advance.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?